Anxious & Restless After Stopping Long-term Medication?

Illustration of Anxious & Restless After Stopping Long-term Medication?
Illustration: Anxious & Restless After Stopping Long-term Medication? psypost.org

Greetings healthy, I want to ask. I have been taking a traditional Chinese fat drug called Kianpi (± 4 years) and I regret that it contains high doses of corticosteroids. I just stopped for 2 months with a total stop u0026amp; not gradually, the first month I felt weak, lethargic, tired, my body was achy, after that it was normal again but my appetite returned to normal. In the second month I felt my heart flutter u0026amp; often anxious, restless u0026amp; worried. My question is whether this is the effect I suddenly stop the fat drug or not? Remember that the fat medicine I’m taking contains high doses of corticosteroids? And can I be normal again because I have taken the drug for too long? Even if you have to go to a specialist, what? N nThank you.

1 Answer:

Good evening, thanks for the question


If a person takes drugs that contain steroids for a few weeks or more, then a sudden discontinuation of the dose or the dose is not reduced gradually, a condition known as withdrawal syndrome can develop.


Withdrawal syndrome occurs because if the body takes steroids from outside for a long time, the body will reduce the production of the natural hormone cortisol in the body which has been replaced by the stroid drug. Therefore, if the dose of steroid medicine is to be stopped, it will take time for the natural cortisol hormone from the body to begin to be produced again, so the dose of steroid medicine must be decreased sustainably and must not be suddenly stopped.


Withdrawal syndrome symptoms can include:


1. Feeling tired


2. Body limp


3. Muscle pain


4. Joint pain


5. Nausea


6. Decreased appetite


7. The head feels light


8. Fever


Because the effect cannot be underestimated, any drug or supplement containing steroids must be recommended and prescribed by a doctor according to the indications.


If you feel these symptoms, immediately do a consultation with an internal medicine specialist to evaluate your current condition.


So, I hope this information can help you


dr. Farah

: by

Related Question

Sleeping Position To Make Labor Easier?

Sleeping Position To Make Labor Easier?

(9 months ago)

In the afternoon I want to ask, to deal with childbirth, it is better to tilt to the left when the baby’s head is in the hodge field, right? When in hodge plane 1 is the moth...

Estimated Days Of Birth For Babies Based On Ultrasound And HPHT?

Estimated Days Of Birth For Babies Based On Ultrasound And HPHT?

(9 months ago)

I want to ask the last time I came on 4-9-2017, is it true that the estimated time of birth is 11-6-2018 r nThe problem is right when the estimate of birth is on 8-6-2018. Thank yo...

Are The Symptoms Of Nausea, Vomiting During Pregnancy Due To Hepatitis Virus Infection?

Are The Symptoms Of Nausea, Vomiting During Pregnancy Due To Hepatitis Virus Infection?

(1 year ago)

Doc. I want to ask Monday yesterday my wife again checked the condition of our 3rd child pregnancy, while at the puskesmas my wife did a simple blood check, after being examined by...

Leave a Reply

Your email address will not be published. Required fields are marked *